The Oblique Derivative Problem for a Nonuniformly Parabolic Equation
Differencialʹnye uravneniâ, Tome 37 (2001) no. 12, pp. 1637-1645
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2001_37_12_a7,
author = {I. D. Pukal'skii},
title = {The {Oblique} {Derivative} {Problem} for a {Nonuniformly} {Parabolic} {Equation}},
journal = {Differencialʹnye uravneni\^a},
pages = {1637--1645},
year = {2001},
volume = {37},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2001_37_12_a7/}
}
I. D. Pukal'skii. The Oblique Derivative Problem for a Nonuniformly Parabolic Equation. Differencialʹnye uravneniâ, Tome 37 (2001) no. 12, pp. 1637-1645. http://geodesic.mathdoc.fr/item/DE_2001_37_12_a7/